# SDR UALA2010121304548

- Difficulty date: December 11, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 80,507 hours, 12,945 cycles
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: KN59329M06
- Condition: Faulty
- Location: Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS NO COMM MOST OF FLIGHT.  IAW FIM 23-25-00-101 PARA D(B)UP TO STEP 4 ITEM REPLACED. DID FIND CONNECTORS LOOSE FROM SHIELDS AT HIGH POWER RELAY D2673, D2675. HIGH GAIN SYS LOGS ON FOR APPROX 90 SECONDS THEN SEARCHES AGAIN. CYCLE RESTARTS. HIGH PWR RELAY, PORT BSU, PORT LNA-DIP REPLACED PRECAUTIONARY.  LOW GAIN SYS OPS NORMAL. CONNECTORS KN59329M06 PLACED ON PRECAUTIONARY.
